# SDR DL72S980108

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED VERTICAL STAB INTERIOR, WEB CRACKED LT SIDE OF VERTICAL, APPROX STA 1303 ABOVE S-DUCT.  REPAIRED PER SRM 53-10-4.
